# SDR DALA2016112209115

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE FOUND CORRODED AT BS 1480, LBL 60.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-00-51.
